# SDR DALA2016041802989

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SUPPORT OF TIE TRACK BETWEEN BS 1212 TO 1231 AND PROJECTION LONGERONS 28LT TO 27LT AT AFT CARGO COMPARTMENT.  SUPPORT WAS REPLACED IAW SRM 53-05, FIG 4G, 51-10-3, PAR 21,14, 51-30-2, 51-30-5.
